SCCI and National Expansion Plan of NICs Joint initiative for Startups

#### Background & Agenda:

National Expansion Plan of NICs partnered with SCCI & FPCCI and Friedrich Naumann Foundation to organize the <u>National Entrepreneurship Summit (Karachi Chapter)</u> - a 2-day boot camp for early & mid-stage startups.

National Entrepreneurship Summit created a single platform for entrepreneurs to discover and unleash breakthrough Ideas, Innovations and Insights to disrupt the social, economic and tech ecosystem. The platform brought together inspiring entrepreneurs and industry experts by creating new opportunities of learning, build new partnerships and collaboration avenues and highlight entrepreneurship as means to address some of the most intractable tech challenges.

Every single touch point at National Entrepreneurship Summit aids in creating new knowledge, survival manual strategies and connections that are needed to start and grow a business. The conference encompassed inspiring keynotes challenging preconceptions, educational breakouts unearthing the next big business ideas & execution practices and networking huddles that leads to growth of startup ecosystem of Pakistan.

#### The details of the event are as follow:

- Date: 25<sup>th</sup> 26<sup>th</sup> May, 2022
- Venue: Pearl Continental Hotel, Karachi.

### The agenda of the summit:

• The agenda was to provide entrepreneurs with access to **learning and development opportunities** that will jumpstart for them to step up into various business functions, along with **equipping them with various knowledge and skills for their future**.

### Guest of Honor:

We were graced by the presence of Mr. Irfan Iqbal Sheikh - President FPCCI and Mr. Suleman Chawla – Senior Vice President FPCCI. They interacted with the participants and delivered the opening note. FPCCI appreciated efforts of SCCI & PITB to reach and empower the entrepreneurs in Sindh.









SCCI and National Expansion Plan of NICs Joint initiative for Startups

The following topics covered during training sessions during 2 days:

Start Time	End Time	Day 1 - Tasks	Duration
10:00 AM		Arrival/Registration of the Attendees	Half Hour settling down
10:30 AM	10:45 AM	Welcome session and Tea	15 Minutes
11:00 AM	1:00 PM	Session 1 (Altaf Qureshi - Legal)	2 hours
Lunch Break 01:00pm-02:00pm			
2:00 PM	3:00 PM	Session 2 - Part A (Aqib Sayed - Marketing & Sales)	1 hour
Tea Break/Informal Discussion			
3:30 PM	4:30 PM	Session 2 - Part B (Aqib Syed - Marketing & Sales)	1 hour
End of 1st Day			
Start Time	End Time	Day2 - Task	Duration
Start Time	End Time		
10:00		Arrival of the Attendees	Half Hour settling down
			Half Hour settling down
10:00	AM	Arrival of the Attendees Amara Jawad - Design Thinking Part A	Ť
10:00	AM	Arrival of the Attendees Amara Jawad - Design Thinking Part A (Session 3)	Ť
10:00 10:30 AM	AM 11:30 AM 01:00 PM	Arrival of the Attendees Amara Jawad - Design Thinking Part A (Session 3) Tea Break/Informal Discussion Amara Jawad - Design Thinking Part B	1.5 Hour
10:00 10:30 AM	AM 11:30 AM 01:00 PM	Arrival of the Attendees Amara Jawad - Design Thinking Part A (Session 3) Tea Break/Informal Discussion Amara Jawad - Design Thinking Part B (Session 3)	1.5 Hour 1.5 Hour
10:00 10:30 AM 11:45 AM 2:00 PM	AM 11:30 AM 01:00 PM Lun 4:00 PM	Arrival of the Attendees Amara Jawad - Design Thinking Part A (Session 3) Tea Break/Informal Discussion Amara Jawad - Design Thinking Part B (Session 3) ch Break 1:00pm-2:00pm	1.5 Hour 1.5 Hour One Hour
10:00 10:30 AM 11:45 AM 2:00 PM	AM 11:30 AM 01:00 PM Lun 4:00 PM	Arrival of the Attendees Amara Jawad - Design Thinking Part A (Session 3) Tea Break/Informal Discussion Amara Jawad - Design Thinking Part B (Session 3) ch Break 1:00pm-2:00pm Session 4 (Hammad Hassan - Investment)	1.5 Hour 1.5 Hour One Hour

### The number of participants:

• The total number of **applications received were 128** and out of which **42 startups** were nominated to attend the summit. The attachment section consists of all the applicants who applied along with shortlisted startups who participated in the said event.









### SCCI and National Expansion Plan of NICs Joint initiative for Startups











FRIEDRICH NAUMANN FOUNDATION For Freedom.



SCCI and National Expansion Plan of NICs Joint initiative for Startups









FRIEDRICH NAUMANN FOUNDATION For Freedom.

